# SDR USAA2011110200007

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 9,508 hours, 1,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - DOOR 4 RIGHT EMERGENCY OPENING FUNCTION LOW PRESSURE.  RELEASED ON MEL.  PHL MAINTENANCE SERVICED DOOR DAMPER CYLINDER PER AMM 52-10-00-600-802.  NO LEAKS NOTED.  REMOVED MEL.
